Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any side effect for cypon?

hai am sangeetha. My height 5.4 and my weight is 39kg am 22 year old , am using cypon by my aunt suggestion using two spoons of syrup per day . Is it cause any side effect ? am askin this question because am not under direction of doctor for using this syrup.
Wed, 27 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Cypon Syrup is known to cause sudden weight gain. Dizziness is also a very common side effect experienced after consuming Cypon Syrup.

It can induce gas related discomfort. Few patients have also noted severe abdominal cramping as a side effect.

The usage of Cypon Syrup can also cause diarrhea. It can also cause unusual swelling.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi sir,i am 28 yrs female my weight is50 kgsi want to increase my weight,so i want to know the dosage of cypon syrup and side effects of it. i have...